By Topic

Multifold Euclidean geometry codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This paper presents a class of majority-logic decodable codes whose structure is based on the structural properties of Euclidean geometries (EG) and codes that are invariant under the affine group of permutations. This new class of codes contains the ordinary EG codes and some generalized EG codes as subclasses. One subclass of new codes is particularly interesting: they are the most efficient majority-logic decodable codes that have been constructed.

Published in:

IEEE Transactions on Information Theory  (Volume:19 ,  Issue: 4 )